Density-dependent incompressible viscous fluid flow subject to linearly growing initial data

Daoyuan Fang, Matthias Georg Hieber, Ting Zhang

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

Consider the density-dependent incompressible Navier-Stokes equations in ℝ N with linearly growing initial data at infinity. It is shown that under certain regularity and growth assumptions on the data, the above system admits a unique, local solution. Moreover, the solution can be extended for arbitrary T > 0, provided the data are small enough with respect to a certain norm.

Original languageEnglish
Pages (from-to)1477-1493
Number of pages17
JournalApplicable Analysis
Volume91
Issue number8
DOIs
Publication statusPublished - 2012 Aug
Externally publishedYes

Keywords

  • density-dependent incompressible flow
  • linearly growing data
  • Navier-Stokes
  • paraproducts

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Density-dependent incompressible viscous fluid flow subject to linearly growing initial data'. Together they form a unique fingerprint.

  • Cite this